Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 125 of 194 found articles
 
 
  On Fractional Asymptotical Regularization of Linear Ill-Posed Problems in Hilbert Spaces
 
 
Title: On Fractional Asymptotical Regularization of Linear Ill-Posed Problems in Hilbert Spaces
Author: Zhang, Ye
Hofmann, Bernd
Appeared in: Fractional calculus and applied analysis
Paging: Volume 22 () nr. 3 pages 699-721
Year: 2019-07-30
Contents:
Publisher: Versita, Warsaw
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 125 of 194 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands